# SDR AALA201801089001

- Difficulty date: December 12, 2017
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 61,442 hours, 23,199 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347207500100
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FLOOR SUPPORT BETWEEN BS 31013 TO 31577, -Y1732. REPLACED THE FLOOR SUPPORT IAW SRM 51-721-11, AND DRAWING D53472750.
